# SDR DXTA2023112010100

- Difficulty date: November 11, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 14,192 hours, 10,811 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 83358201
- Part serial: 02384
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN OXYGEN MASK STORAGE COMPARTMENT: OXYGEN MASK AT SEAT 10 DID NOT OPEN AT ALL WHEN DEPLOYED.   CABIN OXYGEN MASK STORAGE COMPARTMENT: OXYGEN MASKS COMPARTMENT IN BETWEEN SEATS 7 AND 8 DID NOT FULLY DROP AFTER DEPLOYING THEM. THE COMPARTMENT IN QUESTION AS SHOWN IN THE CREW PICTURES AS WELL AS SEEN ON THE AIRCRAFT DOES NOT CONTAIN THE 02 MASK FOR SEAT 1B1. VERIFIED BY REMOVING PANEL AND CHECKING FOR O2 MAST ALL WORK PERFORMED IN REF TO CE560XL AMM 35-20-02
